# SDR SIMA20121218012

- Difficulty date: December 18, 2012
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N816AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145552
- Aircraft time: 27,001 hours, 22,532 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE CABIN EMERGENCY LIGHT STRIP WIRE JUST AFT OF FRAME 20 IS MISSING CONNECTOR.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE MISSING CONNECTOR ON CABIN EMERGENCY LIGHT STRIP WIRE JUST AFT OF FRAME 20.  OPS CHECK OF CABIN EMERGENCY LIGHT STRIP WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
